# SDR USAA2009100592704

- Difficulty date: October 3, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 53,837 hours, 36,257 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C27494
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C4 - MAJOR REPAIR - CRACK IN RIGHT HORIZONTAL STAB LOWER SKIN AT AFT SPAR STA 100.  REPAIRED RIGHT HORIZONTAL STAB LOWER SKIN AT AFT SPAR STA 100 IAW B737 SRM 55-10-01.
